# SDR SCNA20131002148

- Difficulty date: September 26, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM CORRODED AT BS 887 FROM RBL 20 TO LBL 8. FABRICATED,  REMOVED & INSTALLED NEW FLOORBEAM.
